Bulletin of the American Mathematical Society

Transverse seismic waves on the surface of a semi-infinite solid composed of heterogeneous material

H. Bateman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 34, Number 3 (1928), 343-348.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183492736

Mathematical Reviews number (MathSciNet)
MR1561561

Zentralblatt MATH identifier
54.1019.13

Citation

Bateman, H. Transverse seismic waves on the surface of a semi-infinite solid composed of heterogeneous material. Bull. Amer. Math. Soc. 34 (1928), no. 3, 343--348. http://projecteuclid.org/euclid.bams/1183492736.


Export citation